# SDR M3HA97053A

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearings
- Part number: 08125
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT 601 - AFTER LANDING A KNOCKING NOISE WAS HEARD FROM THE NOSE GEAR AREA.  STEERING SEEMED TO BE A LITTLE STIFF.  POST FLIGHT REVEALED THAT THE RIGHT TIRE WAS FLAT.  IT WAS FOUND UPON POST FLIGHT INSPECTION, THAT THE NR 2 NOSE WHEEL BEARING HAD CAME APART, CAUSING SCOURING ON THE AXLE.  REMOVED AND INSTALLED SERVICEABLE NOSE WHEEL ASSY AND LOWER STRUT ASSY.  (M)
